# SDR CA961105001

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl
- Part number: 32448536
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE #2 ENGINE TORQUE STARTED TO CYCLE UP AND DOWN 10-24 PERCENT - FUEL FLOW AND NL ALSO CYCLED UP AND DOWN. PILOTS SELECTED E.C.U. TO MANUAL, TURNED OFF PROP SYNC. AND BLEED AIR BUT FLUCTUATIONS STILL OCCURRED. AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAIN FUEL CONTROL WAS REPLACED AND THE ENGINE GROUND RUN SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
